# SDR CA040429008

- Difficulty date: April 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,332 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0283353
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MECHANIC NOTICED THAT TIRE SIDEWALL HAD RUBBED AGAINST BRAKE HOUSING, CREATING A GROOVE IN THE RUBBER. THERE WAS STATIC CLEARANCE BUT WHEN THE TIRE FLEXED ON LANDING IT COULD RUB AGAINST THE BRAKE HOUSING. CLEVELAND WHEELS AND BRAKES HAD BEEN INSTALLED IN AUGUST OF 1996 IAW STC SA646GL, OVERSIZE TIRES INSTALLED IAW CAT STC SA00185LA IN JANUARY OF 1997. THERE HAD BEEN NO PROBLEMS NOTED UNTIL RECENTLY. ALL CORRECT PARTS WERE IN PLACE. OTHER THREE TIRES WERE ALSO RUBBING, SOME WORSE THAN OTHERS. A SECOND COMPANY B100 ALSO HAD THE PROBLEM. REVERTED TO ORIGINAL SMALLER TIRES TO ALLEVIATE THE PROBLEM. MFG MAY HAVE CHANGED PROFILE OF TIRE AND THIS HAS CREATED PROBLEM BUT CANNOT CONFIRM THIS.
